# SDR CA110317001

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 837 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: SL101055003
- Condition: Faulty
- Location: Cockpit
- Part time: 1,699 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) TACHOMETER UNDER READING RPM.
